# SDR DALA1119509870

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stinger
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER STRINGER LT SIDE UPPER ANGLE HAS ELONGATED HOLES.  REPLACED ANGLE, FABBED OUT OF .032 2024-T3 IAW SRM 55-31-00 FIG 8.  SUBED 2024T43 FOR 2024-T3 IAW DC-9 SRM 51-60-0 FIG.1.  LOCATED AND DRILLED IAW DC-9 SRM 51-10-04, 51-30-02 AND 51-30-05.
